On proper oscillatory and vanishing-at-infinity solutions of differential equations with a deviating argument.
Georgian mathematical journal, Tome 2 (1995) no. 4, pp. 395-418
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1995__2_4_47354,
author = {Kiguradze, I. and Chichua, D.},
title = {On proper oscillatory and vanishing-at-infinity solutions of differential equations with a deviating argument.},
journal = {Georgian mathematical journal},
pages = {395--418},
year = {1995},
volume = {2},
number = {4},
zbl = {0832.34061},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_47354/}
}
TY - JOUR AU - Kiguradze, I. AU - Chichua, D. TI - On proper oscillatory and vanishing-at-infinity solutions of differential equations with a deviating argument. JO - Georgian mathematical journal PY - 1995 SP - 395 EP - 418 VL - 2 IS - 4 UR - http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_47354/ LA - en ID - GMJ_1995__2_4_47354 ER -
%0 Journal Article %A Kiguradze, I. %A Chichua, D. %T On proper oscillatory and vanishing-at-infinity solutions of differential equations with a deviating argument. %J Georgian mathematical journal %D 1995 %P 395-418 %V 2 %N 4 %U http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_47354/ %G en %F GMJ_1995__2_4_47354
Kiguradze, I.; Chichua, D. On proper oscillatory and vanishing-at-infinity solutions of differential equations with a deviating argument.. Georgian mathematical journal, Tome 2 (1995) no. 4, pp. 395-418. http://geodesic.mathdoc.fr/item/GMJ_1995__2_4_47354/